Regularity of the obstacle problem for the parabolic biharmonic equation

Matteo Novaga, Shinya Okabe

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

We consider the obstacle problem for the parabolic biharmonic equation. We study the problem via an implicit time discretization, we prove the existence of a unique solution and discuss its regularity property.

Original languageEnglish
Pages (from-to)1147-1186
Number of pages40
JournalMathematische Annalen
Volume363
Issue number3-4
DOIs
Publication statusPublished - 2015 Dec 1

Keywords

  • 35J35
  • 35K25
  • 49A29

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Regularity of the obstacle problem for the parabolic biharmonic equation'. Together they form a unique fingerprint.

Cite this